Hi, can anyone explain what fluid around the stomach and liver means? How does one treat this? Is this a bad sign? Is it a sign that it's reached the end? My mother was diagnosed 2 years ago with stage IIIC. Her CA125 has gone up from 80 to 4000 in 3 months. I'm quite worried. We are still waiting to see what the doctors think she should do for treatment. (hopefully tomorrow latest!) She is due to come spend Easter with my kids and myself and will have to take a long flight over. She's in pain around the liver area. But she really wants to come and doesn't care. She feels it's important to come over. I'm worried though. Her chemo could be 6 months every day. Any advice is appreciated. Thank you Dian for your support too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.